# SDR 08FDEA03830

- Difficulty date: September 11, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327027801800
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOORBOARD IS TORN  BETWEEN FRAME 60 AND FRAME 62, RBL 18 AND RBL 37.  FABBED A NEW PANEL IAW DWG SRZ 25-005, REV "G".   PART MARKED IAW GMM 7- 0-1000.
